# SDR DALA1158700174

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 97,440 hours, 14,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ARE INOPERATIVE IN FIRST CLASS ON  RIGHT SIDE.  MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY PER AMM.  SYSTEM OPERATION IS NORMAL.
